F-disjunctive congruences and a generalization of monoids with length.
Semigroup forum, Tome 41 (1990) no. 2, pp. 291-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finitely generated ql-monoids, finitely generated free monoids, factorizations, finitely generated commutative monoids, finite codes, chain of congruences
@article{SF_1990__41_2_135055,
author = {C.M. Reis},
title = {F-disjunctive congruences and a generalization of monoids with length.},
journal = {Semigroup forum},
pages = {291--306},
year = {1990},
volume = {41},
number = {2},
zbl = {0703.20057},
url = {http://geodesic.mathdoc.fr/item/SF_1990__41_2_135055/}
}
C.M. Reis. F-disjunctive congruences and a generalization of monoids with length.. Semigroup forum, Tome 41 (1990) no. 2, pp. 291-306. http://geodesic.mathdoc.fr/item/SF_1990__41_2_135055/